# SDR SWIA201743023

- Difficulty date: January 20, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 31,422 hours, 29,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP MOST INBOARD VANE CAP CHAFED.   REMOVED AND REPLACED THE INBD FLAP INBD VANE CAP IAW SRM.
